Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    update time
    avatar
    hula_dancer73 posted:
    Hi all,

    I have leveled off with the Topamax over the alst week and a half and the sz activity has slowed down as well. Istill have some s/e left that I do not like, like back pain but that is diminishing and muscle cramps in my thighs.

    It has been too short of time for it to start to prevent my migraines and they are WAY out of control so next Tuesday I go to get my TPI shot in the back of my neck to relive some of that. TPI stands for Trigger Point Injection. He (not my neuro) wanted to put more TPIs in other spots but was afraid he would skewer the VNS lead and gave up that idea so he just does it in teh neck. I do get relieve for months so maybe between the medicine and the shots the migraines can be controlled. Since I stared taking the Topamax a litlte over a month ago I have lost about 5-6 pounds. I am eating right too. I have gone down from a size 16 to a 14 in pants size.

    well that is all.

    Nancy
    I live on O'ahu in the Waikiki district of downtown Honolulu.
    Reply


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center